Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 5, NWS Albuquerque, NM

June 13, 2015Santa Fe County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jun 13, 2015, 1:23 PM MDT for Santa Fe County, New Mexico. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2015, 1:23 PM MDT (19:23 UTC)
Expired
Jun 13, 2015, 3:15 PM MDT
In force
112 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 66 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.4 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
2142 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

564 
WGUS55 KABQ 131923
FFWABQ
NMC049-132115-
/O.NEW.KABQ.FF.W.0005.150613T1923Z-150613T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
123 PM MDT SAT JUN 13 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO...

* UNTIL 315 PM MDT
    
* AT 122 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  THUNDERSTORM PRODUCING VERY HEAVY RAIN ACROSS THE WARNED AREA. UP 
  TO TWO INCHES OF RAIN HAVE ALREADY FALLEN...WITH ADDITIONAL HEAVY 
  RAINFALL LIKELY. FLASH FLOODING IS LIKELY IN LOW WATER CROSSINGS 
  AND FLOOD PRONE DRAINAGES.

* LOCATIONS IMPACTED INCLUDE...
  HIGHWAYS 333...472 AND 344... 
  COUNTY ROAD 8...
  EDGEWOOD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3514 10599 3504 10603 3504 10624 3514 10624

$$

GUYER
1 follow-up statement
614 
WGUS75 KABQ 131947
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
147 PM MDT SAT JUN 13 2015

NMC049-132115-
/O.CON.KABQ.FF.W.0005.000000T0000Z-150613T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE-
147 PM MDT SAT JUN 13 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM MDT FOR
SOUTHWESTERN SANTA FE COUNTY...

AT 145 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
HEAVY RAINFALL IS TAPERING OFF OVER THE WARNED AREA. AROUND TWO 
INCHES OF RAIN HAS LIKELY ALREADY FALLEN WITH THIS STORM. 

LOCATIONS IMPACTED INCLUDE... 
DINKLE ROAD EAST OF HIGHWAY 344. 
COUNTY ROAD 9.
ASPEN DRIVE. 
HIGHWAY 17 NORTH OF INTERSTATE 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3514 10599 3504 10603 3504 10624 3514 10624

$$

GUYER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 12:39 PM MDT, 44 minutes earlier.

Area forecast discussion, Jun 13, 12:39 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1239 PM MDT SAT JUN 13 2015

.UPDATE...
NUDGED UP POPS TO LIKELY FOR EAST CENTRAL AND SE PLAINS BASED ON
LATEST OBS AND MODEL GUIDANCE. A CONVECTIVE WATCH BOX IS LIKELY
BY 19Z-20Z...SO INCLUDED LARGE HAIL AND DAMAGING WIND WORDING IN
ZONES. WILL WAIT TIL SEND ZFP TIL SPC PRODUCT ARRIVES. LCL HVY
WILL INCREASE FLASH FLOOD THREAT ACROSS THE EAST WITH SVR STORMS.
FLASH FLOOD THREAT ALSO IN PLACE OVER CENTRAL/WESTERN NM WITH WEAK
STEERING FLOW AND LARGE CONVECTIVE CLUSTERS.

GUYER

&&

.PREV DISCUSSION...1204 PM MDT SAT JUN 13 2015...
.AVIATION...
18Z TAF CYCLE
SHRA AND TSRA HAVE DEVELOPED QUICKLY AND EARLY ACROSS THE NW THIRD
OF NM AND THE STRONGER TSRA WILL GENERATE RELATIVELY SHORT
DURATION MVFR CIGS AND PERHAPS VSBY...AS WELL AS OCCASIONAL MT
OBSCURATIONS. GUP...SAF AND LVS ARE MOST FAVORED TO SEE THESE
CONDITIONS ANYTIME FROM ISSUANCE TIME OF THIS PRODUCT THROUGH
14/01Z WITH DIMINISHING CHANCES THEREAFTER. ABQ...AEG AND FMN TO
SEE STILL SIGNIFICANT BUT SLIGHTLY LOWER CHANCES OF SAME. FARTHER
EAST NEW TSRA DEVELOPMENT EXPECTED FIRST ACROSS EAST SLOPES OF
CENTRAL MT CHAIN AND EAST TO WESTERN REACHES OF THE EASTERN
PLAINS...THEN BUILDING ACROSS THE EASTERN PLAINS OF NEW MEXICO
LATER AFTN THROUGH THE EVENING. LATTER AREA STORMS COULD TURN
STRONG TO SEVERE WITH LARGE HAIL AND WIND GUSTS TO 50 OR 55 KT.
ACTIVITY TO DECREASE CONSIDERABLY LATE TONIGHT WHEN SOME
LOCALIZED MVFR TO IFR CIGS OR FOG REDUCED VSBY MAY DEVELOP MAINLY
NORTH AND EAST.

43

&&

.PREV DISCUSSION...329 AM MDT SAT JUN 13 2015...
.SYNOPSIS...
THE ACTIVE THUNDERSTORM PATTERN PERSISTS WITH A SLOW MOVING UPPER
LEVEL DISTURBANCE MOVING OVER THE STATE. A FEW SEVERE STORMS ARE
POSSIBLE LATER TODAY AND TONIGHT ACROSS PORTIONS OF THE EASTERN
PLAINS NEAR THE TEXAS BORDER. LOOK FOR GOOD CHANCES FOR STORMS TO
CONTINUE THROUGH THE WEEKEND THEN TREND DOWN THROUGH THE MIDDLE OF
THE WEEK AS HIGH PRESSURE IN THE UPPER LEVELS OF THE ATMOSPHERE
STRENGTHENS OVER THE REGION. HIGH TEMPERATURES WILL BE BELOW
NORMAL THROUGH THE WEEKEND...THEN TREND UP TO ABOVE NORMAL BY THE
MIDDLE OF THE WEEK WITH MANY LOCALES EXCEEDING 90 DEGREES.

&&

.DISCUSSION...
CONVECTION PERSISTING WELL INTO THE OVERNIGHT HOURS ACROSS CENTRAL
AND EASTERN NEW MEXICO...A RARITY FOR THE MIDDLE OF JUNE.
IMPRESSIVE LIGHTNING ACTIVITY NOTED WITH SOME BRIEF...BUT HEAVY
DOWNPOURS. TODAY WILL LIKELY BE THE MOST ACTIVE OF THIS FORECAST
CYCLE...WITH THUNDERSTORMS FAVORING THE MOUNTAINS AND THE EAST
CENTRAL AND SOUTHEAST PLAINS. RELATIVELY SLOW STORM MOTION WILL
ALLOW FOR SOME LOCALLY HEAVY DOWNPOURS...BUT THE MORE SIGNIFICANT
THREAT WILL BE ACROSS THE EASTERN PLAINS NEAR THE TEXAS BORDER
BY LATE AFTERNOON AND INTO THE EARLY EVENING HOURS WHERE A FEW
SEVERE STORMS ARE POSSIBLE. 00Z NAM12 SHOWS LIFTED INDICES OF -8
TO -11C BETWEEN TUCUMCARI AND PORTALES BY LATE DAY WITH SBCAPE
VALUES FROM 2500-3000 J/KG. 0-6KM BULK SHEAR VECTORS NOT VERY
SUPPORTIVE OF SUPERCELLS...WILL LIKELY BE A MULTI-STORM/CLUSTER
MODE WITH A LARGE HAIL THREAT INITIALLY...THEN TRANSITIONING INTO
MORE OF A HEAVY RAIN THREAT THROUGH THE EVENING HOURS. CONVECTION
WILL LIKELY DIMINISH WITH THE LOSS OF DAYTIME HEATING CENTRAL AND
WESTERN AREAS...BUT CONTINUE THROUGH THE NIGHT ACROSS THE EASTERN
PLAINS.

PWATS BEGIN A DOWNTREND SUNDAY...ESPECIALLY WEST...AS PRESSURE
HEIGHTS TREND UP AND THE SHORTWAVE TROUGH FINALLY EXITS TO THE
EAST. A MID LEVEL RIDGE AXIS TO BUILD MORE SIGNIFICANTLY MONDAY
OVER THE REGION...WITH 500MB HEIGHTS REACHING UP TO 588DAM ACROSS
WESTERN PORTIONS OF THE AREA. AT SOME POINT MONDAY INTO MONDAY
NIGHT...A BACKDOOR FRONT WILL SURGE WEST BEYOND THE CENTRAL
MOUNTAIN CHAIN...LIKELY AIDED BY CONVECTIVE OUTFLOWS AND A THERMAL
LOW TO THE WEST. THIS SURGE OF MOISTURE SHOULD ALLOW FOR MORE
THUNDERSTORMS TUESDAY AFTERNOON CENTRAL AND WEST. MORE PRONOUNCED
DRYING FORECAST FOR MID TO LATE WEEK WITH THE 00Z ECMWF AND GFS IN
GOOD AGREEMENT ON FORECAST PRESSURE HEIGHTS AND THE OVERALL SYNOPTIC
PATTERN THROUGH FRIDAY. HIGH TEMPERATURES WILL TREND UP THROUGH
THE WEEK AND SHOULD BE ABOVE NORMAL AREAWIDE BY WEDNESDAY. MANY
LOCALES WILL SEE 90+ DEGREES WEDNESDAY THROUGH AT LEAST FRIDAY.

11

&&

.FIRE WEATHER...
AN ANOMALOUSLY MOIST AIRMASS WILL CONTINUE TO BLANKET MUCH OF NM
TODAY...KEEPING ELEVATED CHANCES FOR SHOWERS AND THUNDERSTORMS
GOING THROUGH THE AFTERNOON AND EVENING. WITH A WEAK TROUGH
UPSTREAM OF THE STATE...LIGHT WINDS ALOFT WILL PREVAIL WITH
SURFACE/20FT WINDS VEERING MORE SOUTHERLY TO EVEN SOUTHWESTERLY BY
AFTERNOON. TEMPERATURES WILL ALSO RUN NEAR TO SLIGHTLY BELOW
AVERAGE ACROSS THE FORECAST AREA...AND THIS REGIME WILL PRECLUDE
ANY CRITICAL FIRE WEATHER CONDITIONS. AFTER MANY PLACES RECEIVE
WETTING RAINFALL TODAY AND THIS EVENING...EXCELLENT RH RECOVERY
WILL BE ON HAND OVERNIGHT AND INTO SUNDAY MORNING.

INTO SUNDAY SHOWERS AND STORMS WILL BE MOST CONCENTRATED ACROSS THE
EASTERN THIRD TO HALF OF NEW MEXICO. WHILE STORMS WILL STILL FIRE IN
THE WESTERN TIER OF THE STATE...THERE WILL BE NOTABLY LESS COVERAGE
DUE TO SOME DRY AIR ENTRAINMENT. TEMPERATURES WILL INCH A BIT CLOSER
TO AVERAGE AND DECENT VENTILATION RATES WILL PREVAIL MOST ZONES.

FOR MONDAY...A BACK DOOR COLD FRONT WILL INVADE THE EASTERN PLAINS
OF NM...RECHARGING LOW LAYER MOISTURE. THE FRONT WILL LIKELY INVADE
THE RIO GRANDE VALLEY BEFORE DUSK...AND PERHAPS MAKE IT TO THE
CONTINENTAL DIVIDE BEFORE SUNSET. THIS COULD ALSO BRING AN UPTICK IN
STORM COVERAGE IN CENTRAL ZONES LATE MONDAY AFTERNOON AND EVENING
WITH STORMS REMAINING MORE SPARSE TOWARD THE AZ/NM BORDER.

FORECAST MODELS THEN ADVERTISE A DAY-BY-DAY DRYING TREND THROUGH THE
REMAINDER OF NEXT WEEK WITH VERY FEW STORMS EXPECTED BY THE LATTER
PART OF THE WEEK. NM WILL ULTIMATELY REST BETWEEN THE BERMUDA HIGH
AND AN EASTERN PACIFIC RIDGE...A WEAKNESS THAT WILL NOT LET ANY
ABRUPT DRY INTRUSIONS ARRIVE...BUT RATHER A SLOW EROSION OF CURRENT
MOISTURE.

52

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 13, 5:05 AM MDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
505 AM MDT SAT JUN 13 2015

NMZ501>540-141200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
505 AM MDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR PORTIONS OF THE
EASTERN PLAINS NEAR THE TEXAS BORDER THIS AFTERNOON AND EVENING...
WITH LARGE HAIL BEING THE PRIMARY THREAT. THERE IS ALSO A THREAT
FOR HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING OVER THE SAME
AREA DURING THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW STRONG STORMS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING
ACROSS THE EAST CENTRAL PLAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT FOR THE
EASTERN PLAINS DUE TO THE THREAT OF SEVERE THUNDERSTORMS.

11

In the hours before

Special weather statement, Jun 13, 12:54 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1254 PM MDT SAT JUN 13 2015

NMZ521-522-131930-
ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS-
1254 PM MDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANTA FE AND NORTH
CENTRAL TORRANCE COUNTIES UNTIL 130 PM MDT...

AT 1254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MORIARTY. THIS STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MORIARTY...EDGEWOOD...STANLEY AND CEDAR GROVE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 187 AND 204.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3523 10599 3523 10595 3519 10594 3519 10592
      3514 10587 3506 10588 3504 10586 3502 10587
      3494 10608 3496 10620 3509 10620 3524 10603
TIME...MOT...LOC 1854Z 234DEG 4KT 3506 10607

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 1:50 AM MDTSpecial Weather StatementABQSanta Fe25 min
Jun 13, 3:38 AM MDTSpecial Weather StatementABQCurry52 min
Jun 13, 5:57 AM MDTSpecial Weather StatementABQDe Baca33 min
Jun 13, 6:31 AM MDTSpecial Weather StatementABQQuay29 min
Jun 13, 6:58 AM MDTSpecial Weather StatementABQCurry, Quay32 min
Jun 13, 12:54 PM MDTSpecial Weather StatementABQSanta Fe36 min
Jun 13, 1:02 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, McKinley, Sandoval, Valencia3 hr
Jun 13, 1:12 PM MDTSevere Thunderstorm WarningABQSanta Fe, Torrance20 min
Jun 13, 1:28 PM MDTSpecial Weather StatementABQBernalillo47 min
Jun 13, 1:34 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Valencia41 min
Jun 13, 1:39 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance66 min
Jun 13, 2:04 PM MDTSpecial Weather StatementABQBernalillo26 min
Jun 13, 2:09 PM MDTSevere Thunderstorm WarningABQBernalillo, Valencia37 min
Jun 13, 2:10 PM MDTSevere Thunderstorm WarningABQChaves65 min
Jun 13, 2:27 PM MDTSevere Thunderstorm WarningABQGuadalupe37 min
Jun 13, 2:30 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Lincoln, Torrance2 hr
Jun 13, 2:37 PM MDTAreal Flood AdvisoryABQBernalillo, Valencia83 min
Jun 13, 2:37 PM MDTSpecial Weather StatementABQDe Baca23 min
Jun 13, 2:41 PM MDTFlash Flood WarningABQChaves2 hr
Jun 13, 2:45 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Lincoln60 min
Jun 13, 2:51 PM MDTSpecial Weather StatementABQGuadalupe39 min
Jun 13, 2:57 PM MDTSpecial Weather StatementABQBernalillo63 min
Jun 13, 3:02 PM MDTSpecial Weather StatementABQCurry28 min
Jun 13, 3:08 PM MDTSevere Thunderstorm WarningABQChaves37 min
Jun 13, 3:18 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt57 min
Jun 13, 3:23 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe112 min
Jun 13, 3:27 PM MDTSevere Thunderstorm WarningABQDe Baca48 min
Jun 13, 3:29 PM MDTSpecial Weather StatementABQGuadalupe31 min
Jun 13, 3:42 PM MDTSpecial Weather StatementABQLincoln33 min
Jun 13, 3:46 PM MDTSevere Thunderstorm WarningABQRoosevelt44 min
Jun 13, 3:51 PM MDTAreal Flood AdvisoryABQRio Arriba, San Juan84 min
Jun 13, 3:51 PM MDTSpecial Weather StatementABQRoosevelt24 min
Jun 13, 3:54 PM MDTSpecial Weather StatementABQChaves51 min
Jun 13, 3:56 PM MDTSevere Thunderstorm WarningABQLincoln49 min
Jun 13, 4:06 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay54 min
Jun 13, 4:13 PM MDTAreal Flood AdvisoryABQChaves, Curry, Roosevelt2 hr
Jun 13, 4:15 PM MDTSevere Thunderstorm WarningABQChaves, De Baca60 min
Jun 13, 4:20 PM MDTSpecial Weather StatementABQDe Baca25 min
Jun 13, 4:24 PM MDTSevere Thunderstorm WarningABQRoosevelt51 min
Jun 13, 4:30 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Guadalupe, Quay, Roosevelt2 hr
Jun 13, 4:35 PM MDTAreal Flood AdvisoryABQLincoln85 min
Jun 13, 4:40 PM MDTSpecial Weather StatementABQCurry35 min
Jun 13, 4:41 PM MDTSpecial Weather StatementABQSan Juan34 min
Jun 13, 4:44 PM MDTSpecial Weather StatementABQLincoln46 min
Jun 13, 4:50 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt55 min
Jun 13, 4:52 PM MDTSpecial Weather StatementABQHarding38 min
Jun 13, 4:56 PM MDTSevere Thunderstorm WarningABQQuay49 min
Jun 13, 4:59 PM MDTAreal Flood AdvisoryABQCurry, Quay, Roosevelt3 hr
Jun 13, 5:07 PM MDTSevere Thunderstorm WarningABQChaves, Curry, Roosevelt38 min
Jun 13, 5:38 PM MDTSpecial Weather StatementABQCurry, Quay52 min
Jun 13, 5:39 PM MDTFlash Flood WarningABQRoosevelt96 min
Jun 13, 5:46 PM MDTSpecial Weather StatementABQRoosevelt44 min
Jun 13, 5:58 PM MDTFlash Flood WarningABQCurry92 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.